My pdoc has me on Celexa 40 mg, and just recently increased my Lamicital from 100 to 200 mg, and bumped up my Seroquel from 50 mg to 100 mg. I have problems with sleep and Seroquel helps with sleep. I also take a Klonopin and Ambien. Im a hard one to put to sleep. But my questions is has anyone ever felt more depressed when taking Seroquel? Since starting it I feel more depressed, less motivated, less interested in life. I know you have to give meds time when you change the dose. My doc wants me to give it 3 weeks total before seeing her again. I am about one week into the dose change. I just feel depressed.
Posts You May Be Interested In
Saw my psychiatrist this morning. He said no more Ativan and gave me an rx for Librium. I brought mom as back up and of course she goes on to him about how stressed she is making me feel selfish for being depressed and suicidal. This is why I don't talk to her. dr wants to see me back in 1 week. furst full shift at my job tonight. I'm not worried about work just need to kick the suicidal...
Strength is what we gain from the madness we survive